| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump received unexpected restart and external ram crc error.Customer¿s blood glucose level was unknown at the time of incident.Customer reported that they were able to clear the alarm and insulin pump was able to complete rewind.Troubleshooting was performed and customer stated that the insulin pump received another unexpected restart alarm after battery change.Advised the insulin pump will need to be replaced.Advised to discontinue use of the insulin pump and revert to a back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement unexpected restart error test and self test.No unexpected restart and external error alarm noted during test.(b)(4).